Some observations on local uniform boundedness principles

James D. Stein

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 1, page 64-74
  • ISSN: 0011-4642

How to cite

top

Stein, James D.. "Some observations on local uniform boundedness principles." Czechoslovak Mathematical Journal 41.1 (1991): 64-74. <http://eudml.org/doc/13900>.

@article{Stein1991,
author = {Stein, James D.},
journal = {Czechoslovak Mathematical Journal},
keywords = {Baire category theorem; Osgood's theorem; automatic continuity; local uniform boundedness principles; gliding hump theorem; Mittag-Leffler inverse limit theorem},
language = {eng},
number = {1},
pages = {64-74},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Some observations on local uniform boundedness principles},
url = {http://eudml.org/doc/13900},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Stein, James D.
TI - Some observations on local uniform boundedness principles
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 1
SP - 64
EP - 74
LA - eng
KW - Baire category theorem; Osgood's theorem; automatic continuity; local uniform boundedness principles; gliding hump theorem; Mittag-Leffler inverse limit theorem
UR - http://eudml.org/doc/13900
ER -

References

top
  1. E. Albrecht, M. Neumann, 10.1007/BF01362314, Math. Ann. 240 (1979), 251 - 280. (1979) Zbl0386.46034MR0526847DOI10.1007/BF01362314
  2. H. G. Dales, [unknown], Manuscript in preparation. 
  3. J. Erdmann, 10.1007/BF01304864, Arch. Math. 23 (1972), 177-179. (1972) Zbl0259.46019MR0308754DOI10.1007/BF01304864
  4. J. Esterle, Elements for a Classification of Commutative Radical Banach Algebras, in Proceedings of the 1981 Long Beach Conference on Radical Banach Algebras and Automatic Continuity, Springer-Verlag, Berlin. (1981) MR0697578
  5. M. Neumann, V. Pták, Automatic Continuity, Local Type, and Causality, Studia Math. 82 (1985), 61-90. (1985) MR0809773
  6. V. Pták, A Uniform Boundedness Theorem and Mappings into Spaces of Liner Operators, Studia Math. 31 (1968), 425-431. (1968) MR0236672
  7. J. Stein, 10.1090/S0002-9939-1970-0270124-1, Proc. Amer. Math. Soc. 26 (1971), 415-419. (1971) MR0270124DOI10.1090/S0002-9939-1970-0270124-1

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.